# SDR IPXA2025030308571

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,386 hours, 16,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ESCAPE SLIDE REPLACEMENT REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE PER MD11 AMM 25-61-01-400-801. AC OK FOR SERVICE.
